# SDR COMA2010010850011

- Difficulty date: January 7, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 33,193 hours, 28,761 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O RECEIVED PAX DOOR LATCH CAUTION, FOLLOWED BY PAX DOOR WARNING MSG'S.  EMERGENCY DECLARED, FOLLOWED QRH AND RETURNED TO MSP LANDED SAFELY.  INSPECTED PAX DOOR, FOUND SNOW AND GREASE BETWEEN PROX SENSORS AND TARGETS.  CLEANED FOD OUT FROM BETWEEN SENSORS AND TARGETS, OPS CHECKED GOOD.
